# SDR SWAA2019091936926

- Difficulty date: August 20, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,201 hours, 30,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 175335554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 LBL3-RBL9 WL148 BUTT SPLICE CORRODED.  REPAIR OF BUTT SPLICE ACCOMPLISHED IAW EA 1-753-35554 REV IR AND ER 19-04547.
